IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2004 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1236

Title: Generalized Strichartz Inequalities for the Wave Equation on the Laguerre Hypergroup
Authors: Assal, Miloud
Ben Abdallah, Hacen
Keywords: Strichartz Inequalities
Besov Type Space
Laguerre Hypergroup
42B35
35L35
35K35
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 7, No 4, (2004), 421p-436p
Abstract: In this paper we study generalized Strichartz inequalities for the wave equation on the Laguerre hypergroup using generalized homogeneous Besov-Laguerre type spaces.
Description: Mathematics Subject Classification: 42B35, 35L35, 35K35
URI: http://hdl.handle.net/10525/1236
ISSN: 1311-0454
Appears in Collections:2004

Files in This Item:

File Description SizeFormat
fcaa-vol7-num4-2004-421p-436p.pdf215.43 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback